| Model Number |
LXMJ37L |
| Medical Device Problem Codes |
Difficult to Open or Close (2921); Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vlft10gen ft series energy platformx1 - vlft10gen, serial # unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic v notes vaginal hysterectomy, the handpiece experienced a jaw issue, making it difficult or impossible to open while taking down a the ligament after 7 to 8 activations.The jaw was not stuck on tissue.The device was plugged into an ft10 generator with software version 5.00.Another device was used successfully with the same generator.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic v notes vaginal hysterectomy, the handpiece experienced a jaw issue, making it difficult or impossible to open while taking down a the ligament after 7 to 8 activations.The jaw was not stuck on tissue and the handpiece was not cleaned during the case.The device was plugged into an ft10 generator with software version 5.00.Another device was used successfully with the same generator.There was no patient injury.